Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Polynomials generated by linear operators


Authors: P. Galindo, M. L. Lourenço and L. A. Moraes
Journal: Proc. Amer. Math. Soc. 132 (2004), 2917-2927
MSC (2000): Primary 46G20
Published electronically: June 2, 2004
MathSciNet review: 2063111
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the class of Banach algebra-valued $n$-homogeneous polynomials generated by the $n^{th}$ powers of linear operators. We compare it with the finite type polynomials. We introduce a topology $w_{EF}$ on $E,$ similar to the weak topology, to clarify the features of these polynomials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46G20

Retrieve articles in all journals with MSC (2000): 46G20


Additional Information

P. Galindo
Affiliation: Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Valencia 46.100, Burjasot-Valencia, Spain
Email: Pablo.Galindo@uv.es

M. L. Lourenço
Affiliation: Departamento de Matemática, Instituto de Matemática e Estatística, Universidade de São Paulo, Caixa Postal 66281 - CEP : 05315-970, São Paulo, Brazil
Email: mllouren@ime.usp.br

L. A. Moraes
Affiliation: Instituto de Matemática, Universidade Federal do Rio de Janeiro, CP 68530 - CEP: 21945-970, Rio de Janeiro, Brazil
Email: luiza@im.ufrj.br

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07442-8
PII: S 0002-9939(04)07442-8
Keywords: $n$-homogeneous polynomials, linear operator, Arens product
Received by editor(s): September 4, 2002
Published electronically: June 2, 2004
Additional Notes: The first author was supported by CCInt-USP and FAPEMIG
The second author was supported in part by agreement USP/UV and FAPESP
The third author was supported in part by CNPq, Research Grant 300016/82-4 and PROAP/UFRJ
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2004 American Mathematical Society